“Papers of School of Mathematics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208

  1. M. Ramezan-Nassab (Joint with M. H. Bien and P. V. Danchev),
Rings additively generated by periodic elements,
J. Algebra Appl. 24(2025), 1-16  [abstract]

   2. A. Hashemi (Joint with M. Mirhashemi and W. M. Seiler),
Machine learning parameter systems, Noether normalisations and quasi-stable positions,
Journal of Symbolic Computation 126(2025), #102345  [abstract]

   3. M. Bayrami (Joint with M. Fotouhi and H. Shahgholian),
Lipschitz regularity of aweakly coupled vectorial almost-minimizers for the $p$-Laplacian,
Journal of Differential Equations 412(2024), 447-473  [abstract]

   4. A. Nasr-Isfahani (Joint with R. Diyanatnezhad),
The radical of functorially finite subcategories,
J. Algebra 657(2024), 675-703  [abstract]

   5. M. Soleimani-Mourchehkhorti (Joint with M. D. Acosta),
On the Bishop-Phelps-Bollobas property for positive functionals,
Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. 118(2024), 1-18  [abstract]

   6. M. Ramezan-Nassab (Joint with M. H. Bien and M. N. M. Trung),
Surjectivity of word maps on special linear groups of degree 2,
J. Algebra 65(2024), 377-393  [abstract]

   7. N. Hoseini Monjezi (Joint with S. Nobakhtian),
A dynamic multiple proximal bundle algorithm for locally Lipschitz multiobjective optimization problems,
Optimization 1(2024), 1-25  [abstract]

   8. A. Olfati,
One-point extensions of a Tychonoff space $X$ via closed ideals of $C_{B}(X)$,
Bull. Malaysian Math. Soc. 47(2024), 1-27  [abstract]

   9. Z. Akhlaghi (Joint with M. J. Felipe and M. K. Jean-Philippe),
Some properties of normal subgroups determined from character tables,
Bull. Malaysian Math. Soc. 47(2024), 1-13  [abstract]

   10. Z. Akhlaghi (Joint with Beh. Khosravi and A. Zarezadeh),
Characterizing some finite groups by average order,
Quaestiones Math. 112(2024), 1-12  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208

scroll left or right